# SDR DXTA200803038

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 7,990 hours, 6,815 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 99120853
- Part serial: 10AM247
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,990 hours, 6,815 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, W/S AIR O HEAT ILLUMINATED THEN CYCLED OFF THEN ILLUMINATED AGAIN BUT CONTINUOUS.  THE SWITCH WAS IN LOW AND COULD SMELL BURNING ODOR. REPLACE WINDSHIELD TEMPERATURE SENSOR AND TEMPERATURE BULB WITH NEW.  OPS/LEAK CHECKS GOOD.  DONE IN REF.
